Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Breaking lips, swollen lower and upper lip, rash on nose and near eyes. Sour teeth, heaviness in head. What can be done ?

Hello Sir, My lips are breaking and swollen lower lip and upper lip . also rash on my nose and near by eyes both side. Important is that lips are breaking and burning very much. Also my teeth are sour(acidic), and head feels heavy due to allergic reaction . Seen doctor and prescirbed Cetirizine , Ranitidine, Omnacortil, Hydroxyzine, and Eumosone and Soframycin creams. But still allergic reaction and above situation is still exists. So please let me know what can be done. The prescription was for three days and I stop.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

It seems that you are having Acute urticaria

There may be wheals and erythema with pruritus and burning.

There are many causes of acute urticaria.

Irritation, allergy,pressure,heat cold,water,cholinergic,worms,infection,drugs,internal disease, autoimmune,
connective tissue diseases ..etc

You consult dermatologist.

Proper history and investigations are needed.

You may be investigated to find out the cause.

There may be no cause.. idiopathic.

Anti histaminics and steroids in tappering dose will improve.

There may be relapse.

Repeat treatment may be taken.

I hope you got my answer.


Dr.Ilyas Patel MD

Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor